Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 137, NWS Twin Cities, MN

July 27, 2025Freeborn County, Steele County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 27, 2025, 10:34 PM CDT for Freeborn County, Steele County, Minnesota. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2025, 10:34 PM CDT (03:34 UTC)
Expired
Jul 27, 2025, 11:11 PM CDT
In force
37 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Freeborn County, MN, Steele County, MN

The radar

The Minneapolis radar (KMPX), 100 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 4:47 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2025-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2025-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3582 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.8
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

075 
WUUS53 KMPX 280334
SVRMPX
MNC047-147-280430-
/O.NEW.KMPX.SV.W.0137.250728T0334Z-250728T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1034 PM CDT Sun Jul 27 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northeastern Freeborn County in south central Minnesota...
  Steele County in south central Minnesota...

* Until 1130 PM CDT.

* At 1034 PM CDT, a severe thunderstorm was located 7 miles north of 
  Ellendale, or 8 miles south of Owatonna, moving east at 20 mph.

  HAZARD...60 mph wind gusts and small hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Owatonna, Blooming Prairie, Ellendale, Geneva, Lemond, Hope, 
  Steele Center, Bixby and Rice Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

&&

LAT...LON 4402 9341 4411 9335 4409 9305 4367 9305
      4392 9341
TIME...MOT...LOC 0334Z 291DEG 17KT 4398 9328

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CTG
2 follow-up statements
661 
WWUS53 KMPX 280402
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1102 PM CDT Sun Jul 27 2025

MNC047-147-280430-
/O.CON.KMPX.SV.W.0137.000000T0000Z-250728T0430Z/
Freeborn MN-Steele MN-
1102 PM CDT Sun Jul 27 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT 
FOR NORTHEASTERN FREEBORN AND SOUTHEASTERN STEELE COUNTIES...

At 1102 PM CDT, a severe thunderstorm was located near Blooming 
Prairie, or 13 miles southeast of Owatonna, moving east at 20 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Blooming Prairie, Bixby and Rice Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

&&

LAT...LON 4378 9321 4410 9315 4409 9305 4367 9305
TIME...MOT...LOC 0334Z 291DEG 17KT 4397 9328

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CTG
775 
WWUS53 KMPX 280411
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1111 PM CDT Sun Jul 27 2025

MNC047-147-280421-
/O.CAN.KMPX.SV.W.0137.000000T0000Z-250728T0430Z/
Freeborn MN-Steele MN-
1111 PM CDT Sun Jul 27 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN 
FREEBORN AND SOUTHEASTERN STEELE COUNTIES...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1200 AM CDT for 
a portion of south central Minnesota.

&&

LAT...LON 4378 9321 4410 9315 4409 9305 4367 9305
TIME...MOT...LOC 0402Z 292DEG 17KT 4392 9310

$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:43 PM CDT, 3 hours 51 minutes earlier. Its key messages:

  • Growing confidence in strong to severe storms across central MN this evening. All severe hazards are possible with the greatest threat being significant wind gusts.
  • Hot and humid again for Monday with the worst heat expected in southern MN. Heat indices in this region are forecast to be 100-108 during the afternoon.
  • Severe storms and heavy rainfall possible again Monday evening.
  • Cooler drier conditions after Tuesday.
Area forecast discussion, Jul 27, 6:43 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
643 PM CDT Sun Jul 27 2025

.KEY MESSAGES...

- Growing confidence in strong to severe storms across central
  MN this evening. All severe hazards are possible with the
  greatest threat being significant wind gusts.

- Hot and humid again for Monday with the worst heat expected
  in southern MN. Heat indices in this region are forecast to be
  100-108 during the afternoon.

- Severe storms and heavy rainfall possible again Monday evening.

- Cooler drier conditions after Tuesday.

&&

.DISCUSSION...
Issued at 239 PM CDT Sun Jul 27 2025

Large uncertainty exists in how much farther east the cluster of
thunderstorms in western MN travels before dissipating. The storms
have developed within extreme instability (+3000 J/kg MLCAPE) and 40-
35 knots of shear. A tornado has already been confirmed near
Appleton along with numerous trees down near Milan. But, the
environment does get slightly worse as one heads east with shear
falling under 35 knots and greater CIN. Current thinking is that
this cluster of storms will travel southeast along the Minnesota
River Valley while losing intensity. This will likely throw a wrench
into the expected heat for that region (and north of the cluster
following the mean wind field) as temperatures would cool from both
the shade of the clouds and rain-cooled air.

Farther east across south-central and eastern MN and western WI, the
heat remains on track as heat indices have climbed into the mid 90s
to low 100s. Expecting to climb a few more degrees this afternoon
with additional heating. If you need to be outside, take frequent
breaks, find shade, and stay hydrated. A second round of
thunderstorms seems probable to develop from western to north-
central MN by early this evening. Uncertainty exists in how much
instability can recover over central MN from the anvil shading of
the previous storms. But, provided additional afternoon heating does
occur, the second round of storms should be able to take advantage
of +3000 J/kg of CAPE and 40-50 knots of shear. Initial storms
should be supercellular/clusters with tornadoes, large hail, and
damaging winds all possible. The storms will travel southeast,
likely growing upscale into a bowing line with time, reaching
eastern MN and western WI late this evening. The primary severe
threat would transition to damaging winds while hail and a tornado
may still occur. Winds from these storms could be significant (+75
mph) owing the to the extreme instability and large downdraft CAPE.
The Storm Prediction Center has upgraded most of our MN CWA to an
Enhanced risk as certainty in storms has grown. The bowing line of
storms should exit to our southeast during early Monday morning.

The forecast for Monday also continues to be tricky. The warm front
will sag south such that the highest dewpoints (mid to upper 70s)
should be in southern MN. Combined with area-wide highs in the mid
80s to lower 90s, heat indices are forecast to again climb to 100-
108 in the afternoon, mainly for the Minnesota River Valley and
south. However, a remnant outflow boundary from Sunday night's
convection may also be draped across south-central MN. This brings
some uncertainty of eventual high temperatures for Monday with the
remnant rain-cooled air and if any precipitation can form along
the boundary. Thus, have only issued a Heat Advisory for now
across southern MN for Monday. An upgrade to an Extreme Heat
Warning for at least some of the area may be warranted should
forecast certainty increase. As for precipitation, the consensus
between CAMs is that showers and storms fire along the warm
front over eastern SD and western MN towards Monday evening.
Another explosive convective environment is forecast, with the
12Z HREF showing +3000 J/kg of MUCAPE and 35-50 knots of shear.
Thus, supercells look likely initially with all severe hazards
possible. Tornadoes will be most probable with storms that can
latch on to the warm front or possibly interact with the
aforementioned remnant outflow boundary. CAMs show storms
growing upscale into clusters and then eventually a bowing line
segment as they travel east-southeast along the front. This
would again transition the primary threat to damaging winds,
which for now looks favored most over southern MN. Additionally,
there could be training storms as the southwesterly 850 hPa LLJ
overrunning the warm front provides continual lift. We will
need to also monitor a threat for flooding as southern MN has
recently received quite a bit of rain and the HREF LPMM shows a
swath of 1.5- 2" with localized areas of 3-4" possible through
Monday night.

A cold front will pass through the Upper Midwest by Tuesday morning,
bring much more comfortable weather for the remainder of the week.
Highs will generally be in the mid to upper 70s. Precipitation
chances also look low for the rest of the week after Tuesday as
surface high pressure settles over the Upper Midwest.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 632 PM CDT Sun Jul 27 2025

Severe thunderstorms currently extend from between KMSP and KSTC
back to just south of AXN. Storms expected to reach KMSP
shortly before 01Z. With storms backbuilding into western MN
they could be slow to move out, and could last over an hour at
some locations. Storms should move out of the area toward 06Z,
and will likely see areas of BR toward sunrise, possibly IFR in
spots. Another round of storms expected Monday, mostly after
00Z.

KMSP...Storms currently timed to arrive between 0030Z and 0100Z.
Strong winds possible with gusts over 30 kts, and 50 kt gusts
are possible if the strongest storms hit the terminal. Storms
could last over an hour with heavy rain and gusty winds,
with rain clearing out by 03Z to 04Z. Another round of storms
possible Monday evening/overnight after 00Z.

/OUTLOOK FOR KMSP/
TUE...VFR. Chc MVFR A.M. -TSRA. Wind NE 5-10G15 kts.
WED...VFR. Wind E 5-10 kts.
THU...VFR. Wind SE 5-10kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 9 PM CDT this evening for Benton-Douglas-
     Freeborn-Goodhue-Kanabec-Mille Lacs-Morrison-Stearns-
     Steele-Todd.
     Extreme Heat Warning until 9 PM CDT this evening for Anoka-
     Blue Earth-Brown-Carver-Chippewa-Chisago-Dakota-Faribault-
     Hennepin-Isanti-Kandiyohi-Lac Qui Parle-Le Sueur-Martin-
     McLeod-Meeker-Nicollet-Pope-Ramsey-Redwood-Renville-Rice-
     Scott-Sherburne-Sibley-Stevens-Swift-Waseca-Washington-
     Watonwan-Wright-Yellow Medicine.
     Heat Advisory from noon to 8 PM CDT Monday for Blue Earth-
     Brown-Faribault-Freeborn-Lac Qui Parle-Martin-Nicollet-
     Redwood-Steele-Waseca-Watonwan-Yellow Medicine.
WI...Heat Advisory until 9 PM CDT this evening for Barron-Chippewa-
     Dunn-Eau Claire-Pepin-Pierce-Polk-Rusk-St. Croix.

&&

DISCUSSION...CTG
AVIATION...DPH
Hazardous weather outlook, Jul 27, 3:11 PM CDT, 7 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
311 PM CDT Sun Jul 27 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
282015-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
311 PM CDT Sun Jul 27 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Thunderstorms are expected to develop across central Minnesota
early this evening then dive southeast. There is an Enhanced Risk
(level 3 of 5) of severe weather. Damaging winds, large hail, and
a couple tornadoes are possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hot and very humid conditions will linger Monday, especially
across southern Minnesota where a Heat Advisory is in effect.

Additional thunderstorms are expected Monday night. There is a
Slight Risk of severe thunderstorms (level 2 of 5) and of
excessive rainfall (level 2 of 4). Damaging winds, large hail, and
very heavy rainfall are possible.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed.

Borghoff

In the hours before

Special weather statement, Jul 27, 8:42 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
842 PM CDT Sun Jul 27 2025

MNZ063-WIZ014-023-024-280230-
Washington MN-Pierce WI-St. Croix WI-Polk WI-
842 PM CDT Sun Jul 27 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WASHINGTON...
NORTHERN PIERCE...ST. CROIX AND SOUTHEASTERN POLK COUNTIES UNTIL 930
PM CDT...

At 842 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hudson, or 7 miles north of River Falls, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  River Falls, Stillwater, Hudson, New Richmond, North Hudson,
  Bayport, Afton, Somerset, Hammond, Baldwin, Roberts, Woodville,
  Glenwood City, Clear Lake, Clayton, Star Prairie, Oak Park
  Heights, Lakeland, Forest and Emerald.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4485 9281 4523 9281 4531 9216 4512 9216
      4512 9214 4479 9214
TIME...MOT...LOC 0142Z 268DEG 29KT 4495 9265

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CTG
Local storm report, Jul 27, 8:46 PM CDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
846 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     Flash Flood      2 S Maplewood           44.96N 93.03W
07/27/2025                   Ramsey             MN   Public

            Report from mPING: River/Creek overflowing;
            Cropland/Yard/Basement Flooding.

&&

NDC
Local storm report, Jul 27, 9:19 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
919 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     Hail             3 SW Lakeville          44.65N 93.30W
07/27/2025  M1.00 Inch       Dakota             MN   Trained Spotter

&&

NDC
Local storm report, Jul 27, 9:23 PM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
923 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     Hail             6 SW Hazel Run          44.68N 95.79W
07/27/2025  M1.00 Inch       Yellow Medicine    MN   Trained Spotter

            Relayed via FSD.

&&

NDC
Local storm report, Jul 27, 10:03 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1003 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     Hail             1 N Litchfield          45.13N 94.53W
07/27/2025  M1.25 Inch       Meeker             MN   Public

&&
Special weather statement, Jul 27, 10:24 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1024 PM CDT Sun Jul 27 2025

MNZ084-085-093-280430-
Freeborn MN-Waseca MN-Steele MN-
1024 PM CDT Sun Jul 27 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WASECA...
NORTHEASTERN FREEBORN AND STEELE COUNTIES UNTIL 1130 PM CDT...

At 1024 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Waseca, or 10 miles southwest of Owatonna, moving
east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Owatonna, Blooming Prairie, Ellendale, Geneva, Hollandale, Lemond,
  Hope, Steele Center, Bixby and Rice Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4392 9352 4412 9340 4409 9305 4366 9305
TIME...MOT...LOC 0323Z 282DEG 23KT 4401 9340

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

CTG

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:05 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle40 min
Jul 27, 7:22 PM CDTSpecial Weather StatementMPXMcLeod53 min
Jul 27, 7:23 PM CDTFlash Flood WarningMPXPope, Swift67 min
Jul 27, 7:28 PM CDTSpecial Weather StatementMPXHennepin, Ramsey47 min
Jul 27, 7:32 PM CDTSpecial Weather StatementMPXMeeker, Wright43 min
Jul 27, 7:41 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Meeker, Wright34 min
Jul 27, 7:43 PM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Hennepin, Ramsey32 min
Jul 27, 7:44 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Renville, Yellow Medicine61 min
Jul 27, 8:07 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Hennepin, Ramsey, Washington38 min
Jul 27, 8:25 PM CDTSevere Thunderstorm WarningMPXCarver, Scott, Sibley50 min
Jul 27, 8:31 PM CDTFlash Flood WarningMPXRamsey, Washington3 hr
Jul 27, 9:15 PM CDTSevere Thunderstorm WarningMPXDakota, Scott45 min
Jul 27, 9:17 PM CDTRiver Flood WarningMPXChippewa, Lac qui Parle, Yellow Medicine42 days
Jul 27, 9:54 PM CDTAreal Flood WarningMPXStevens12 hr
Jul 27, 10:24 PM CDTSpecial Weather StatementMPXSteele66 min
Jul 27, 11:28 PM CDTSpecial Weather StatementMPXMartin47 min
Jul 28, 12:15 AM CDTSpecial Weather StatementMPXMartin45 min
Jul 28, 10:00 AM CDTAreal Flood WarningMPXPope, Stevens6 hr
Jul 28, 11:51 AM CDTRiver Flood WarningMPXRedwood, Renville21 days
Jul 28, 6:26 PM CDTSpecial Weather StatementMPXStevens34 min
Jul 28, 6:50 PM CDTSpecial Weather StatementMPXStevens115 min
Jul 28, 6:58 PM CDTSpecial Weather StatementMPXDouglas47 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.